# SDR NACA201505010024

- Difficulty date: May 1, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 73,465 hours, 57,254 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE FLOOR BS 480, RBL 65-45 HAS CORROSION ON FLOORBEAM.  UPPER FUSELAGE BS 480 RBL 65-45 HAD CORROSION ON FLOORBEAM BEYOND LIMITS. REPAIRED FLOORBEAM IAW SRM 53-10-01, FIG 7, REV 108.
